# SDR 29GA2025021500001

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N406SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1405
- Aircraft time: 7,401 hours, 7,723 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tee Fitting
- Part number: 3D060406
- Condition: Leaking
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL NOT COMING DOWN WITH GEAR HANDLE IN DOWN POSITION.  FOUND RH MLG REDUCER-TEE FITTING LEAKING REPLACED FITTING AND ACCOMPLISHED GEAR SWINGS AND LEAK CHECK; OPS CHECK GOOD NO LEAKS NOTED.
